# SDR ASOA2016011414372

- Difficulty date: January 14, 2016
- Submitted: January 21, 2016
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 31,977 hours, 29,540 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 584-600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 EA CARGO TIE TRACKS CORRODED ON LBL9 AT FS 584 AND FS 600.  REMOVED AND INSTALLED SERVICEABLE TIE DOWN ANCHOR PLATES AT LBL9, FS 584 AND FS 600 BY REMOVING AND INSTALLING SCREWS IAW SRM 51-41-02.
